Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 69, NWS San Angelo, TX
NWS San Angelo, TX issued this flash flood warning at Jun 15, 2007, 8:35 PM CDT for Crockett County, Irion County, Texas. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2007, 8:35 PM CDT (01:35 UTC)
- Expired
- Jun 15, 2007, 10:30 PM CDT
- In force
- 115 min
- Issued by
- NWS San Angelo, TX
- Area
- Whole counties
Counties Crockett County, TX, Irion County, TX
The radar
The San Angelo radar (KSJT), 78 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 1.6 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 948 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 2133 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KSJT 160137
FFWSJT
TXC105-235-160330-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
835 PM CDT FRI JUN 15 2007
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
IRION COUNTY IN WEST CENTRAL TEXAS
NORTHEASTERN CROCKETT COUNTY IN WEST CENTRAL TEXAS
* UNTIL 1030 PM CDT
* AT 831 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
CLUSTERS OF THUNDERSTORMS WITH VERY HEAVY RAIN OVER IRION AND
NORTHEASTERN CROCKETT COUNTY...MOVING SOUTHEAST AT 15 MPH.
* THE THUNDERSTORMS ARE REGENERATING ACROSS THE WARNED AREA...AND
WILL CONTINUE THROUGH AT LEAST 930 PM. RAINFALL AMOUNTS OF 1 TO
2 INCHES HAVE ALREADY FALLEN...AND AN ADDITIONAL 1 TO 2 INCHES
ARE POSSIBLE.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3151 10071 3152 10126 3108 10126 3107 10153
3093 10148 3092 10097 3109 10098 3110 10070
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 7:14 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jun 15, 7:14 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 714 PM CDT FRI JUN 15 2007 .UPDATE... FORECAST PRODUCTS BEING UPDATED FOR NEWLY ISSUED SEVERE THUNDERSTORM WATCH. && .PREV DISCUSSION... /ISSUED 330 PM CDT FRI JUN 15 2007/ SHORT TERM... UPPER LOW CONTINUES TO SPIN OVER THE RED RIVER AREA THIS AFTERNOON. SKIES ARE BEGINNING TO CLEAR OVER THE FORECAST AREA BUT TEMPERATURES ARE STRUGGLING TO MOVE INTO THE 80S AFTER A MORNING OF WIDESPREAD CLOUDS AND RAIN. ATMOSPHERE HAS BEEN WORKED OVER THIS MORNING BUT SHOULD RECOVER ENOUGH TO SEE RENEWED ACTIVITY LATER THIS EVENING AS ADDITIONAL MID LEVEL DISTURBANCES ROTATE AROUND THE UPPER LOW. L0CATION OF RESIDUAL BOUNDARIES FROM THIS MORNINGS ACTIVITY AND PATH OF DISTURBANCES TRAVELING IN THE NORTHWEST FLOW ALOFT WILL DICTATE THE LOCATION OF FURTHER CONVECTION. WITH THE UPPER LOW CONTINUING TO MEANDER IN THE VICINITY OF THE NORTHERN PORTION OF THE CWA...WILL CONTINUE TO SEE A CHANCE OF RAINFALL THROUGH THIS WEEKEND...FAVORING THE EASTERN SECTIONS OF THE FORECAST AREA. THE UPPER LOW WILL WEAKEN AS IT FINALLY BEGINS TO OPEN UP AND LIFT TO THE EAST ON MONDAY. WILL BRING THE RAINFALL TO AN END LATE MONDAY. LONG TERM... AS UPPER LEVEL TROUGH BEGINS TO MOVE EAST...UPPER HIGH PRESSURE WILL BUILD INTO THE SOUTHERN PLAINS. GFS HINTS AT A DISTURBANCE CUTTING INTO THE EASTERN PERIPHERY OF THE UPPER RIDGE MIDWEEK AND BRINGING A CHANCE OF RAINFALL TO THE AREA...WILL LEAVE THE FORECAST DRY AT THIS POINT UNTIL WE SEE A LITTLE MORE CONSISTENCY IN THE MODEL RUNS. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 67 85 67 88 / 50 50 40 30 SAN ANGELO 67 86 70 91 / 50 40 50 30 JUNCTION 69 86 71 90 / 50 40 60 30 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99
Hazardous weather outlook, Jun 15, 5:23 AM CDT, 15 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 523 AM CDT FRI JUN 15 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-161030- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 523 AM CDT FRI JUN 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS WEST CENTRAL TEXAS TODAY...AS AN UPPER LEVEL STORM SYSTEM DROPS SOUTHWARD INTO THE AREA. A FEW OF THESE STORMS...ESPECIALLY THIS AFTERNOON...WILL REACH SEVERE LEVELS. LARGE HAIL HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. IN ADDITION...GIVEN THE FAIRLY SLOW MOVEMENT EXPECTED...LOCALLY HEAVY RAINFALL WILL ALSO BE LIKELY FROM THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY CLUSTERS OF THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS ALL OF WEST CENTRAL TEXAS THROUGH THE WEEKEND. AGAIN...LOCALLY HEAVY RAINFALL WILL BE THE MAIN THREAT...BUT ISOLATED SEVERE STORMS WITH LARGE HAIL WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON.
In the hours before
Local storm report, Jun 15, 7:33 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
733 PM CDT FRI JUN 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM HAIL 12 N BARNHART 31.30N 101.16W
06/15/2007 E1.75 INCH IRION TX LAW ENFORCEMENT
&&
LHIESLERSpecial weather statement, Jun 15, 7:58 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 758 PM CDT FRI JUN 15 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-160315- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA... HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN... ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN... BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON 758 PM CDT FRI JUN 15 2007 ...SEVERE THUNDERSTORM WATCH IN EFFECT FOR ALL OF WEST CENTRAL TEXAS UNTIL 300 AM... A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL OF WEST CENTRAL TEXAS UNTIL 300 AM. RADAR AT 750 PM SHOWED SCATTERED CLUSTERS OF STRONG TO SEVERE STORMS ACROSS THE BIG COUNTRY...COHCHO VALLEY AND INTO CROCKETT COUNTY. THESE CLUSTERS OF STORMS WERE MOVING SOUTHEAST AT 15 TO 20 MPH. FREQUENT LIGHTNING...HAIL...GUSTY WINDS AND VERY HEAVY RAIN WILL ACCOMPANY THE STORMS. SOME MINOR LOCALIZED FLOODING MAY DEVELOP WHERE THE STORMS PERSIST. THE STORMS WILL CONTINUE TO MOVE SOUTHEAST ACROSS WEST CENTRAL TEXAS THROUGH EARLY TONIGHT. STAY TUNED TO NOAA ALL HAZARDS RADIO OR YOUR LOCAL TELEVISION OR RADIO STATIONS FOR THE LATEST WARNINGS AND STATEMENTS WITH THESE STORMS.
Local storm report, Jun 15, 8:02 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
802 PM CDT FRI JUN 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 1 N BUFFALO GAP 32.28N 99.84W
06/15/2007 E1.00 INCH TAYLOR TX PUBLIC
&&
LHIESLERLocal storm report, Jun 15, 8:19 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
819 PM CDT FRI JUN 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM HAIL N BARNHART 31.13N 101.17W
06/15/2007 E1.00 INCH IRION TX AMATEUR RADIO
WINDS GUSTING 50 TO 55 MPH
&&
LHIESLERLocal storm report, Jun 15, 8:21 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
821 PM CDT FRI JUN 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL N BARNHART 31.13N 101.17W
06/15/2007 E1.75 INCH IRION TX PUBLIC
WINDS 50 TO 55 MPH.
&&
LHIESLERThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:19 PM CDT | Severe Thunderstorm Warning | SJT | Irion | 56 min |
| Jun 15, 7:25 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Sterling, Tom Green | 65 min |
| Jun 15, 7:28 PM CDT | Severe Thunderstorm Warning | SJT | Taylor | 62 min |
| Jun 15, 7:38 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 67 min |
| Jun 15, 8:09 PM CDT | Severe Thunderstorm Warning | SJT | Irion | 66 min |
| Jun 15, 8:37 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 53 min |
| Jun 15, 8:43 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher | 62 min |
| Jun 15, 8:54 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels | 66 min |
| Jun 15, 9:04 PM CDT | Severe Thunderstorm Warning | SJT | Coke | 56 min |
| Jun 15, 9:13 PM CDT | Severe Thunderstorm Warning | SJT | Irion | 62 min |
| Jun 15, 9:26 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 64 min |
| Jun 15, 9:40 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 65 min |
| Jun 15, 9:41 PM CDT | Severe Thunderstorm Warning | SJT | Runnels | 64 min |
| Jun 15, 10:03 PM CDT | Severe Thunderstorm Warning | SJT | Taylor | 20 min |
| Jun 15, 10:06 PM CDT | Severe Thunderstorm Warning | SJT | Concho | 54 min |
| Jun 15, 10:11 PM CDT | Flash Flood Warning | SJT | Coke | 6 hr |
| Jun 15, 10:11 PM CDT | Flash Flood Warning | SJT | Concho, Runnels, Tom Green | 6 hr |
| Jun 15, 10:14 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 61 min |
| Jun 15, 10:25 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch | 65 min |
| Jun 15, 10:29 PM CDT | Tornado Warning | SJT | Crockett | 61 min |
| Jun 15, 10:43 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch | 62 min |
| Jun 15, 10:44 PM CDT | Severe Thunderstorm Warning | SJT | Sutton | 61 min |
| Jun 15, 10:49 PM CDT | Severe Thunderstorm Warning | SJT | Taylor | 26 min |
| Jun 15, 10:53 PM CDT | Tornado Warning | SJT | Sutton | 67 min |
| Jun 15, 11:09 PM CDT | Severe Thunderstorm Warning | SJT | San Saba | 36 min |
| Jun 15, 11:25 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 65 min |
| Jun 16, 3:10 PM CDT | Flash Flood Watch | SJT | Brown, Crockett, Kimble, McCulloch, Mason, Menard and 3 more | 21 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.